Minimization of Boolean functions
Aplikace matematiky (1965)
- Volume: 10, Issue: 1, page 49-58
- ISSN: 0862-7940
Access Full Article
topHow to cite
topRüdigerová, Marie. "Minimization of Boolean functions." Aplikace matematiky 10.1 (1965): 49-58. <http://eudml.org/doc/14331>.
@article{Rüdigerová1965,
author = {Rüdigerová, Marie},
journal = {Aplikace matematiky},
keywords = {ordered sets; lattices},
language = {eng},
number = {1},
pages = {49-58},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Minimization of Boolean functions},
url = {http://eudml.org/doc/14331},
volume = {10},
year = {1965},
}
TY - JOUR
AU - Rüdigerová, Marie
TI - Minimization of Boolean functions
JO - Aplikace matematiky
PY - 1965
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 10
IS - 1
SP - 49
EP - 58
LA - eng
KW - ordered sets; lattices
UR - http://eudml.org/doc/14331
ER -
References
top- Quine W. V., 10.1080/00029890.1952.11988183, American Mathematical Monthly, 59, 1952, pp. 521-31. (1952) Zbl0048.24503MR0051191DOI10.1080/00029890.1952.11988183
- Quine W. V., 10.1080/00029890.1955.11988710, American Mathematical Monthly, 62,1955, pp. 627-31. (1955) Zbl0068.24209MR0075886DOI10.1080/00029890.1955.11988710
- McCluskey E. J., 10.1002/j.1538-7305.1956.tb03835.x, Bell System Technical Journal, 35, 1956, pp. 1417-44. (1956) MR0082876DOI10.1002/j.1538-7305.1956.tb03835.x
- Svoboda A., Some Applications of Contact Grids, Stroje na zpracování informací, VI, 1958, pp. 9-23. (1958) MR0180458
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.